MathSciNet Relay Station
MathSciNet bibliographic data
MR1936135 (2004g:60010) 60B12 (60G15)
Matsak, Ī. K. On integral functionals of extremal random functions. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 65 (2001), 110--120; translation in Theory Probab. Math. Statist. No. 65 (2002), 123–134
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement